Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Baby was given expired Q-pap drops for fever. What are the side effects?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1709 Questions
Hello, I gave my 11 month-old baby 0.8ml of expired Q-pap infant drops because she has a fever, and the medicine has expired for 3 months. what are the side effect of that? Thanks!
Posted Tue, 26 Nov 2013 in Child Health
Answered by Dr. Arun 1 hour later
Brief Answer: Do not worry she will be fine Detailed Answer: Hi Thanks for writing to healthcare magic. Most of the drugs approved by FDA have more shelf life few months to be exact from the date if expiry Q pap should not cause any problem as it is not biological product like insulin. Your kid may get some vomiting or loose stools but the chances are very low. Fever might not come down, you can repeat another dose from new bottle after 4 hours if fever doesn't go down. Wishing your kid good health Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor